Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor and mania

Posted by shelley on February 11, 1999, at 19:26:43

In reply to Re: effexor and mania, posted by Deirdre on February 8, 1999, at 22:33:40

involuntary shaking, dizziness, and a strange sensation of a
millisecond lag between a movement and my mental perception of that movement -
what I can only describe as internalized trails

I had these effects the entire time I took Effexor, whether withdrawing or not, about 6 months....I thought I was going insane. My doc said this situation is not possible. I don't take Effexor anymore, neither do I shake or any of the other "manic"-like things you described. I'm glad I am not the only one. Shelley


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelley thread:277
URL: http://www.dr-bob.org/babble/19990201/msgs/2945.html